# SDR HEEA082466

- Difficulty date: December 12, 2002
- Submitted: December 23, 2002
- Operation: Air carrier
- Aircraft: N911MJ
- Make and model: Skrsky S76A
- Aircraft serial: 760231
- Aircraft time: 11,494 hours
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 7615009100049A
- Part serial: A08600971
- Condition: Separated
- Location: Main Rotor
- Part time: 14,142 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ROTOR BLADE HAS THE SPLICE REPAIR NEAR STA 173 HAS SOME SEPARATION.
